Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had partially unprotected sex. Taken antibiotics for rashes on penis. What should I do?

hi doctor i had sex with prostitute in the begining of december 2012...i used condom bud the condom broken..but suddenly i weared new condom..but after 3 weeks i got red colour infection on my penis it was hurting me i saw a doctor the doctor prescribed me to have hiv1 test and urine test..both test were normal hiv 1 was non reactive....the doctor gave me antibiotics i took antibiotics till 1 week the red infection was fine but rashes on back skin of penis came was ver hurting...what should i do pls tell me i got this hiv1 test after 3 months of intercourse...
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012
Hello Rahul,

Thanks for posting on HCM,

Let me start by reassuring you that the rashes on your penis are not due to HIV but could be due to one of the many STDs that exist which can cause local infection of the penis. The rashes could be due to herpes, fungi, bacteria infection. In any case, I suggest you get your doctor to run a syphilis, chlamydia and other STDs screening just to make sure you are not affected by any of those. For the present rashes you will need a more local treatment such as a topical steroid cream, or antibiotics or antiviral or antifungal. Your doctor should determine by examination which infection is the cause of your rashes.

Hope this helps and wish you the best
Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor